# SDR 2006FA0000435

- Difficulty date: April 11, 2006
- Submitted: May 5, 2006
- Operation: General aviation
- Aircraft: N820NA
- Make and model: Agusta A119
- Aircraft serial: 14011
- Engine: Pwa PT6*
- System (JASC): 6220 · Main Rotor Head
- Part: Rod End
- Part number: 109011211101
- Part serial: 28
- Condition: Separated
- Location: Main Rotor
- Component: Mn Rotor Dampr
- Component part number: 109011205105
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND RED BLADE MAIN ROTOR DAMPER OB ROD END HAD COME APART.  BEARING HAD SEPARATED COMPLETELY FROM ROD END. (K)
